Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Completely Continuous operators

Tom 126 / 2012

Ioana Ghenciu, Paul Lewis Colloquium Mathematicum 126 (2012), 231-256 MSC: 46B20, 46B25, 46B28. DOI: 10.4064/cm126-2-7

Streszczenie

A Banach space $X$ has the Dunford–Pettis property (DPP) provided that every weakly compact operator $T$ from $X$ to any Banach space $Y$ is completely continuous (or a Dunford–Pettis operator). It is known that $X$ has the DPP if and only if every weakly null sequence in $X$ is a Dunford–Pettis subset of $X$. In this paper we give equivalent characterizations of Banach spaces $X$ such that every weakly Cauchy sequence in $X$ is a limited subset of $X$. We prove that every operator $T:X\to c_0$ is completely continuous if and only if every bounded weakly precompact subset of $X$ is a limited set.

We show that in some cases, the projective and the injective tensor products of two spaces contain weakly precompact sets which are not limited. As a consequence, we deduce that for any infinite compact Hausdorff spaces $K_1$ and $K_2$, $C(K_1)\otimes _\pi C(K_2)$ and $C(K_1)\otimes _\epsilon C(K_2)$ contain weakly precompact sets which are not limited.

Autorzy

  • Ioana GhenciuMathematics Department
    University of Wisconsin-River Falls
    River Falls, WI 54022, U.S.A.
    e-mail
  • Paul LewisDepartment of Mathematics
    University of North Texas
    Box 311430
    Denton, TX 76203-1430, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek